# SDR ASAA0010031

- Difficulty date: March 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - DURING FLIGHT 76 - THE FORWARD SEAT PALLET EMERGENCY EXIT LIGHTS WOULD NOT SHUT OFF.  REPLACED BATTERY PACK AND SWITCHING ELECTRONICS UNIT, LIGHTS OPERATED NORMALLY.  (M)
